<  Back to the Polytechnique Montréal portal

Branch-and-cut and Branch-and-cut-and-price algorithms for the adjacent only quadratic minimum spanning tree problem

D. L. Pereira, Michel Gendreau and A. S. da Cunha

Article (2015)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/34106/
Journal Title: Networks (vol. 65, no. 4)
Publisher: Wiley
DOI: 10.1002/net.21580
Official URL: https://doi.org/10.1002/net.21580
Date Deposited: 18 Apr 2023 15:07
Last Modified: 18 Apr 2023 15:07
Cite in APA 7: Pereira, D. L., Gendreau, M., & da Cunha, A. S. (2015). Branch-and-cut and Branch-and-cut-and-price algorithms for the adjacent only quadratic minimum spanning tree problem. Networks, 65(4), 367-379. https://doi.org/10.1002/net.21580

Statistics

Dimensions

Repository Staff Only

View Item View Item